# SDR DALA2024081608209

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Static Wick
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTRING STRIKE INSPECTION FOUND LH ELEVATOR O/B STATIC DISCHARGER CONDUCTIVE DOUBLER DAMAGED. COMPLETED TEMP REPAIR PER ENGINEEREING CONCURRENCE EMAIL TOPP 40-60-05 PAR X.B.2 LH ELEVATOR O/B STATIC DISCHANGER CONDUCTIVE REPAIR BY ERA 618920-14 REV ORIG SECTION UNDER LP 0495234. (LP #5577970)
